List of citations in Numdam for : On maximal transitive sets of generic diffeomorphisms

Publications Mathématiques de l'IHÉS, Volume 96 (2003), pp. 171-197.



Publications Mathématiques de l'IHÉS, Volume 109 (2009), pp. 185-244.

Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 41 (2008) no. 6, pp. 925-954.

Publications Mathématiques de l'IHÉS, Volume 104 (2006), pp. 87-141.

Séminaire Bourbaki : volume 2001/2002, exposés 894-908, Astérisque, no. 290 (2003), Talk no. 904, 18 p.